Weakly perturbed operator equations in Banach spaces

  • V. F. Zhuravlev

Abstract

We obtain the conditions of bifurcation of the solutions of weakly perturbed operator equations in Banach spaces from the point $\varepsilon = 0$ and propose a convergent iterative procedure for finding the solutions in the form of parts of the series in powers of $\varepsilon$ with pole at the point $\varepsilon = 0$.
Published
25.06.2017
How to Cite
ZhuravlevV. F. “Weakly Perturbed Operator Equations in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 6, June 2017, pp. 751-64, http://umj.imath.kiev.ua/index.php/umj/article/view/1733.
Section
Research articles